Join the 'Vomiting' group to help and get support from people like you.
Related terms: Emesis, Vomit
We found 364 questions associated with the 'Vomiting' topic.
I took the pill two days ago and I'm experinsing nausea vomiting abdominal pain dizziness and its knocking me on my butt. I can barely walk with the pain and dizziness. and can barely stand to ...
Posted 22 Oct 2013 • 6 answers
... an empty stomach or after eating waiting 2 hours. Neither of these seem to help. What can i do to stop from vomiting or get dry heaves. I am taking this drug for Cellulitous in my left leg . I ...
Posted 31 Mar 2014 • 1 answer
Posted 18 Mar 2012 • 7 answers
i took a 100mg of tramadol yesterday night for a severe tooth ache and now i feel like vomiting, how long will it last ?
Posted 2 Aug 2013 • 2 answers
I took the Plan B pill the morning after I had sex and the condom broke. However, I have not experienced any kind of stomach pains, nausea, vomiting or anything. It makes me paranoid that maybe it ...
Posted 2 Apr 2013 • 2 answers
Ok I took two dulcolax around 2am woke up at 5:41 am cramping ,Vomiting , pains weakness, feel like I'm dying it is now 8:26am can you eat or drink Anything?
Posted 24 May 2014 • 2 answers
Posted 14 Oct 2013 • 1 answer
Can I still get pregnant after missing the depo shot 5 days my breast are sore n I'm vomiting daily?
Posted 12 Apr 2014 • 1 answer
... lost 20 lbs. Lot of vomiting, diarea, and tasting smelling a very caustic taste the whole time I was taking it and for 8 days these symptoms have continued after stopping the medication. I ...
Posted 12 days ago • 1 answer
... go away? Never again!
Posted 27 Jul 2015 • 1 answer
Dosage: My dosage of Vistaril (hydroxyzine pamoate) is 25 mg once a day as needed for anxiety. Anyway, I'm wondering why Vistaril needs to be taken with food. I've heard people say that ...
Posted 20 days ago • 3 answers
Has anyone used Reglan for nausea and vomiting due to Barrett' I am desperate but reviews scared me?
... constant nausea, due to Barrett's esophagus??? desperate, needing help!
Posted 4 Nov 2015 • 1 answer